# SDR UPS96220419

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Tie
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON STRINGER TIE STA 950 STR 1 WL 302.  REMOVED CORROSION FROM STR TIE STA 950 STR 1 WL 302, REMOVED .035 FROM ORIGINAL .163 OUT OF LIMITS.  REMOVED OLD STRINGER TIE AND INSTALLED NEW TIE IAW SRM 51-30-2.
